# SDR SWAA040459

- Difficulty date: February 13, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 32,708 hours, 28,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Condition: Delaminated
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING INBOARD T/E FOREFLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED INBOARD FOREFLAP PER MM.
